# SDR DALA2020010600068

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 47,423 hours, 24,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCONNECTING STRUT IB FLAP ON RH WING (1 EA). REPLACED INTERCONNECTING STRUT IB FLAP ON RH WING (1EA) AS PER A320 FAM AMM 27-51-44-400-001-A AND PERFOMED OPERATIONAL TEST OF THE FLAPS SYSTEM AS PER A320 FAM AMM 27-54-00-710-001-A TEST IS GOOD.
